I took it for 5 days almost 2 months ago & haven't been able to
taste or smell since. Any comments or solutions?
THE FOLLOWING IS REMOVING THE LEVAQUIN FROM MY SYSTEM! HURRAH! I began to take Selenium, equaling 250 or 300 mg per day. Each day, it is improving the length of time before my pain requires me to take other supplements. I have been taking vitamin C, Tylenol, etc. as seen in an earlier response. Selenium is a precursor to GABA which can aid in detoxing Levaquin from our system. Selenium isn't very expensive ($6 for 100 capsules at Fred Myer's). I have taken the Selenium for a week, and I'm now up to around 8 p.m. before I need to take the other supplements. If you are able to take this supplement (which is in most multi-vitamin tabs/caps in a smaller dosage),I hope you will have as great of results as I have! If you do, please post that information and let more and more people know. Thank you!. CEL
I took two pills in 2010 and lost my sense of smell and taste for almost five years.I went through a period of phanthom smells and tastes after have NO sensations.Went to the nasal dysfunction clinic at the U San Diego. He told me I would have to live with it.I wore nose pugs when fake smells happened ..like rotten meat. I could smell the rancid oils in packaged foods..even driving by a fast food place.It was horrid.I lived on liquid nutrition drinks.I like someone below in comments still eat to live.Sometime flavors are good and I can smell good odors now. DANGEROUS DRUG! Things are especially trying now as I try to eat good as I have terminal blood cancer. It has been a slow miracle. Take 50 mg.Zinc... I believe that helped.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2009 • 1 answer
Posted 14 Feb 2010 • 1 answer
Phenytoin - can this cause a loss of smell & taste or is it more likely to be from a brain aneurysm?
Posted 12 Jun 2011 • 1 answer
Posted 14 Sep 2011 • 1 answer
Posted 5 Mar 2012 • 1 answer